# SDR CA021118001

- Difficulty date: November 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech B300B350C
- Aircraft time: 651 hours
- Engine: Pwa PT6A60A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Making Metal
- Location: Starter Gen
- Component: Starter Gen, Lucas, 23085001
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

(CAN) SHORTLY AFTER LANDING BEECH KING AIR MODEL B300 WHILE TAXING HAD THE LEFT HAND STARTER GENERATOR GO OFF LINE. GENERATOR WAS RESET ONCE AND WENT OFF LINE AGAIN. AIRCRAFT RETURNED TO HANGER.UPON INSPECTION OF THE STARTER GENERATOR IT WAS APPARENT THE AFT BEARING HAD FAILED. ARMATURE SHAFT COULD BE MOVE UP AND DOWN IN THE SUPPORT HOUSING. PIECES OF THE BEARING FELL OUT WHEN THE COMPONENT WAS REMOVED FROM THE A/C. AS A RESULT OF BEARING FAILURE COOLING FAN CAME INTO CONTACT WITH THE AIR INLET HOUSING CAUSING DAMAGE TO BOTH.
